# SDR SWIA2024111501247

- Difficulty date: August 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FLOOR SUPPORT STRAP AT FS559 BTWN LBL27-L/H FLOOR SILL (MARKED) (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED AND REPLACED FLOOR SUPPORT STRAP PN 601R31025-29 AT FS559 BETWEEN LBL27 AND LH FLOOR SILL REF CRJ 200 SRM 51-42-06. REV.39A DATE 12/18/202 AND DRAWING 601R31025 REV N SEE CONTINUATION FOR DETAILS AND COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND FORM M337
